# SDR P5CA9801488

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1955-1963
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL TWO CORROSION FOUND ON STRINGER 51, BS 1955 TO 1963, BL 5 - 7L.  REPLACED AND SPLICED STRINGER AS PER SRM 51-10-01 PAGE 18.
